Top
10
Doctor insights on: Involuntary Movements

Share
1

1
What would cause involuntary movements just below my left side rib cage? It's not painful. Definitely not pregnant but feels like a hard baby kick movement.

What would cause involuntary movements just below my left side rib cage? It's not painful. Definitely not pregnant but feels like a hard baby kick movement.

Muscle spasms?: I wonder if it's more INSIDE your belly/chest or outside. Things that feel like movement or "small kicks" can be organs that have muscle (in that area, stomach, colon, small intestine), or our muscles of the chest and abdominal wall. Small muscle spasms often feel that way, or sometimes feel like sharp stabs that are fleeting. Feel free to privately consult me. If fever, see Doctor. Good luck ...Read more

See 1 more doctor answer
Dr. Tanya Russo
38 doctors shared insights

Involuntary Movements (Eg, Lip Smacking, Picking) (Definition)

Involuntary movements are a clinical finding in which there are muscle contractions that are not intentional. These are caused by a variety of muscle and nerve disorders. ...Read more


2

2
Does involuntary, rapid eye movements mean it's possibly concussion related?

Does involuntary, rapid eye movements mean it's possibly concussion related?

Most concussion is: related to trauma or trauma history. If you've had no trauma, and rapid eye movement, it depends if it's causing you to not see or read clearly. Have your PCP check first, and then recommend seeing an eye doctor to see what is going on. Usually rapid eye movement is not related to trauma is the bottom line. ...Read more

4

4
Buspar (buspirone) can cause involuntary facial movements? Its happening to me since iniciating the treatment a month and can't see my doctor in at least 3 weeks

Buspar (buspirone) can cause involuntary facial movements? Its happening to me since iniciating the treatment a month and can't see my doctor in at least 3 weeks

Yes, but unlikely.: The incidence of abnormal involuntary movements from Buspar (buspirone) is very small. It is more likely that your anxiety (which is probably why your doctor is treating you with buspar) is prompting you to be extra sensitive about this concern. You can certainly stop taking Buspar (buspirone) until you next see your doctor and discuss the concern with him or her at your next appointment. ...Read more

See 1 more doctor answer
5

5
After giving birth, i suffered from hemorrhoids. Now its been 3 years its painful when i have bowl movements. How can I get rid of them?

After giving birth, i suffered from  hemorrhoids. Now its been 3 years  its painful when i  have bowl movements. How can I get rid  of them?

Seek medical : Attention. Some time hemorrhoids could be treated medically and some need surgery. In the meanwhile her are some tips. Avoid constipation (fiber), seitz. Seek topical relief. (steroids) , keep that area very clean. Exercise. Moderate aerobic exercise, such as brisk walking 20–30 minutes a day, can help stimulate bowel function. ...Read more

See 1 more doctor answer
6

6
My mother has lived with myeloma for two years, but involuntary movements persist. She stopped taking the conflicting chemo pill months ago. Need help?

My mother has lived with myeloma for two years, but involuntary movements persist. She stopped taking the conflicting chemo pill months ago. Need help?

Your doctor can help: I do not fully understand your question. The involuntary movements are not related to your mother's myeloma problem. So ask your doctor to help her. She may need help from a neurologist for her movement disorder while the oncologist can help with controlling her myeloma, for which we have many good medicines which could help her. ...Read more

7

7
I get involuntary movements when very stressed/frightened /have flashing lights or screens in front of me/had lots caffeine/very lil sleep.What is it?

I get involuntary movements when very stressed/frightened /have flashing lights or screens in front of me/had lots caffeine/very lil sleep.What is it?

Anxiety: You may be suffering from an anxiety disorder in addition to excess caffeine effects. Consult with your doctor to understand the origin of your distress, if you are cleared medically consult a clinical psychologist to help you lessen your anxiety and learn new ways of coping. Anxiety is based for the most part on inaccurate perceptions. Best. ...Read more

8

8
What to do if i continue getting these involuntary movements quite a lot, just all of a sudden. I've read many things but don't know which would apply to me?

What to do if i continue getting these involuntary movements quite a lot, just all of a sudden. I've read many things but don't know which would apply to me?

This is complex: You need expert help, unless you have unusual neurological expertise, you will not figure out how to manage this, and it is far safer to see a neurologist ASAP. You could have epilepsy with focal seizures, or even a movement disorder, and these issues require very specific directions. ...Read more

10

10
Any advice? I have suddenly developed 'tics' (involuntary movements)?

Any advice? I have suddenly developed 'tics' (involuntary movements)?

See your doctor: You should see your doctor to be examined. They can help determine the cause, if there is an underlying neurologic reason or if it is Tourette's syndrome or a transient tic disorder. ...Read more